Delay-range dependent stability criteria for neural networks with Markovian jumping parameters

Balasubramaniam, P. and Lakshmanan, S. 2009, Delay-range dependent stability criteria for neural networks with Markovian jumping parameters, Nonlinear analysis: hybrid systems, vol. 3, no. 4, pp. 749-756, doi: 10.1016/j.nahs.2009.06.012.

Attached Files
Name Description MIMEType Size Downloads

Title Delay-range dependent stability criteria for neural networks with Markovian jumping parameters
Author(s) Balasubramaniam, P.
Lakshmanan, S.ORCID iD for Lakshmanan, S. orcid.org/0000-0002-4622-3782
Journal name Nonlinear analysis: hybrid systems
Volume number 3
Issue number 4
Start page 749
End page 756
Total pages 8
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2009-11
ISSN 1751-570X
Keyword(s) delay/interval-dependent stability
linear matrix inequality
lyapunov-krasovskii functional
Markovian jumping parameters
hopfield neural networks
Language eng
DOI 10.1016/j.nahs.2009.06.012
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30077183

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 44 times in TR Web of Science
Scopus Citation Count Cited 47 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 182 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 27 Aug 2015, 15:13:29 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.